# SDR MASA2012040334651

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,367 hours, 14,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1015 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO INTERNAL STRUCTURE AND SHEARED RIVETS AT FS 1015 AND STRINGER 19L.  PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING STRINGER 19L BETWEEN FS 985 AND FS 1022 IAW BOMBARDIER REO 690-53-61-255 REV --.  INSTALLED NEW SERVICEABLE FS 1015 FRAME SEGMENT AND SPLICE AT STR 19L IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  PAINTED AND TREATED REPAIR AREA IAW CRJ 900 SRM 51-21-16-001-001 AND 51-21-11-001-001.  P/N STRINGER, FRAME, SPLICE PART NUMBER "MM 670-35118-003, MM 670-36123-003, MM 607-36402-003" PART CONDITION "BENT, BENT, BENT" LOCATION - FS 1015, STR 19L, FS 1015, STR 19L, FS 1015, STR 19L.
